# SDR ASAA2020052032734

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,306 hours, 6,157 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 332A239012
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET COWL ANTI -ICE DUCT HEAT SHIELD BROKEN AT AFT END. GROUNDED - YES. REMOVED AND REPLACED #2 ENG INLET COWL TAI DUCT BETWEEN FAN CASE AND INLET COWL TAI VALVE REF P/P BUILD UP 71-00-02, PERFORMED LEAK CHECK REF B737-900 AMM 30-21-11, LEAK CHECK GOOD.
